MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0283
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device check of this implantable cardioverter defibrillator (icd) system revealed a gradual increase in right ventricular (rv) lead pace impedance measurements over the last five years from 1,300 ohms to 2,286 ohms and signal artifact monitoring (sam) disabled the respiratory rate trend (rrt) feature.Additionally, threshold measurements had increased to 3.1v@ms and pacing outputs were increased.No oversensing was noted, and the patient is not pacer dependent.This icd system remains in service and will continue to be monitored.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.Correction to h6 / device codes: device coding updated to include high capture thresholds, to reflect event description (b5).
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17514595
Report Number2124215-2023-43082
Device Sequence Number12146609
Product Code NVY
UDI-Device Identifier00802526431388
UDI-Public00802526431388
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/30/2019
Device Model Number0283
Device Catalogue Number0283
Device Lot Number419837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale